# SDR MALA010143

- Difficulty date: January 18, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Te Flap Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT INBOARD FLAP TAB TOP SKIN HAS ABRASIONS.  THE INBOARD FLAP TAB TOP SKIN WAS DAMAGED FROM CHAFING ON THE SPOILER TRAILING EDGE, MAINTENANCE RESKINNED RT I/B FLAP TAB IAW MESABA EO A57026.  MAINTENANCE REPAIRED THE I/B FLAP TAB TOP O/B SKIN IN ACCORDANCE WITH BAE REPAIR DRAWING HC579H9029.
